MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Insufficient Information (4580)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the device was broken.Vascular access was obtained via radial artery, 2.50 mm moderately tortuous was located in the left circumflex artery.A mach guide catheter was selected for use.During the coronary angioplasty the guide catheter was broken.The procedure was completed with another of same device.No patient complications were reported and the patients status was stable.
 
Event or Problem Description
It was reported that the device was broken.Vascular access was obtained via radial artery, 2.50mm moderately tortuous was located in the left circumflex artery.A mach guide catheter was selected for use.During the coronary angioplasty the guide catheter was broken.The procedure was completed with another of same device.No patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.Device evaluated by manufacturer; analysis of the tip and shaft included microscopic and visual inspection.Inspection revealed a kink in the shaft located 15mm from the tip of the device.Inspection found no other damage or defect with the device.The reported damaged device was confirmed.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10459867
Report Number2134265-2020-11790
Device Sequence Number2939168
Product Code DQY
UDI-Device Identifier08714729350644
UDI-Public08714729350644
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2022
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060179893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1